# SDR COMA0260702

- Difficulty date: December 6, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 10,995 hours, 11,090 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Acm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5270 SMOKE TOILET WARNING - SMOKE SMELL IN CABIN AND COCKPIT.REPLACED THE ACM WATER COALESCER BAGS.
